STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMPONENT, CEMENTED; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5515-F-302 |
| Medical Device Problem Code |
Off-Label Use (1494)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
08/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate the products were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
Event or Problem Description
A sales representative unintentionally provided surgeon with a cemented ps femur when he requested a pressfit ps femur.No one in the o.R.Caught the mistake, so the cemented femur was implanted without cement in the same manner a pressfit knee would be implanted.The sales representative noticed the error about 3 hours post-op when pricing did not match with the hospital when obtaining p.O.Surgeon was notified.Surgeon spoke with patient and explained the error.Incorrect femur was removed on (b)(6) 2017 and replaced with a pressfit ps femur.A new ps poly insert was exchanged as well.